# SDR 04207452

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N452BR
- Make and model: Cndair CL6002B19
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Condition: Defective
- Location: Eng Vibe
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE MISCOMPARE.  A/C LANDED UNEVENTFULLY AND PASSENGERS DEPLANED AT THE GATE.  FOLLOWING COMPONENTS WERE REMOVED AND REPLACED: VIBROMETER 606KD, RT VIBE SENSOR, RT VIBE PUSHBUTTON 620KD.  BORESCOPE INSPECTION WAS PERFORMED.
